Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Severe coughing, throat infection, blood in sputum. Taking cerzin syrup. Suggestions?

Hi, I am,well from past few days i am suffering from extreme cough ,whenever i starts coughing it continues long,and because of that my throat get infected and now when the cough comes,little blood with that cough comes out ,i am taking syrup cerzin A(combination of ambroxol and Cetrizine hydrochloride).so please suggest me what to do to get rid from this problem. Thank you
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Bleeding associated with cough is an alarming situation and since there could be various causes ranging from bronchitis to pneumonia to tuberculosis to cancer,you require a visit to your doctor as early as possible so that proper investigations cold be done for he diagnosis.
You may require a x-ray chest along with blood counts and sputum culture at least.
If these tests are insufficient ,then you may require a bronchoscopy or CT scan chest.
Treatment will depend upon the cause.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor